MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the v60 ventilator indicating that the device had unexpectedly turned off during a test run.The device was reported to be outside of use at the time of the reported problem.There was no patient or user harm reported.The customer stated that, during a test run, an unknown alarm sounded and then the device turned off, then the device recovered on its own.The device was replaced with another unit so that it could be taken to a service center to be evaluated by an authorized service provider (asp).An asp evaluated the device but was unable to reproduce the issue.The asp checked the device's event log and found that the code for a check vent: ventilator restarted alarm, 1101, was logged.This occurred in conjunction with a diagnostic code 3007.Per the v60 service manual, error 1101 indicates that the ventilator restarted due to anomalies detected during operation.This could include invalid or corrupted information, unanticipated situations, or object allocation errors.The customer was informed that if diagnostic code 1101 occurs in conjunction with diagnostic code 3007 (software exception), no action is required.With no action being required for these two codes, the customer requested that the device be returned without further service.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened, a supplemental report will be submitted.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key25058387
Report Number2518422-2026-112829
Device Sequence Number9399475
Product Code MNT
UDI-Device Identifier00884838033832
UDI-Public(01)00884838033832
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV60
Device Catalogue Number1076709
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/01/2026
Date Device Manufactured05/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown